# SDR IPXA11165146

- Difficulty date: February 16, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CORROSION FOUND AT SEAT TRACK -Y1137.1 FR 80 AT MAIN CARGO COMPT.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR -1137.1 FR 80 IAW SRM 53-10-16, FIG 201, PB 201, PARA 4.
